Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Suffering with epilepsy. Advised course of levipill for a long term. Will it cause any harmful effect?

Hello Sir i am having an epilepsy problem from last 8 years but due to regular in medicines stork comes again but from last 1 year i am taking regular medicine & have relax my self from all my family tension so now i am totally relax my doctor has suggest me to take levipil 500 in morning & at night for 3 years with having any gape in between so does it medicine make any side effect ?
Asked On : Fri, 30 Nov 2012
Answers:  2 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

It is good to note that you have decided to take medications on a regular basis, as it is important for good control of fits.

Levipil (levetiracetam) is a very safe anti-epileptic drug, and does not have any serious adverse effects. In addition, it does not interact with other medications, so, it can be taken even if you have to take other medicines for some other illness.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology)
Answered: Fri, 14 Dec 2012
I find this answer helpful
Neurologist, Surgical Dr. Sunil Gautam's  Response
There is long list of side effects to document but prectically it is very occasional to see such side effect.See now a days controlling seizure is easy as so many good drugs in market but you have to be under regular supervision of neurogist or neurosurgeon so that they can recognise major side effect and do accordingly.This is good to continue drug continously without gap so that we get 1and half years seizure free duration so after doing EEG drugs can be gradually tappered and stoped.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor